Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The closed range modulus of operators

Florian Vasilescu

Vol. 59 (1975), No. 2, 599–610
Abstract

In order to describe a certain “lattice type” behavior of the closed subspaces in Banach spaces, with regard to the action of linear operators, we introduce the notion of closed range modulus. Some consequences for the spectral theory of commuting finite systems of linear operators are then obtained.

Mathematical Subject Classification 2000
Primary: 47A65
Milestones
Received: 18 April 1975
Published: 1 August 1975
Authors
Florian Vasilescu
Department of Mathematics
University of Lille 1
59655 Villeneuve d’Ascq
France